On countably universal Boolean algebras compact classes of models
Fundamenta Mathematicae, Tome 78 (1973) no. 1, pp. 43-60
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_78_1_43_60,
author = {Leszek Pacholski},
title = {On countably universal {Boolean} algebras compact classes of models},
journal = {Fundamenta Mathematicae},
pages = {43--60},
year = {1973},
volume = {78},
number = {1},
doi = {10.4064/fm-78-1-43-60},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-78-1-43-60/}
}
TY - JOUR AU - Leszek Pacholski TI - On countably universal Boolean algebras compact classes of models JO - Fundamenta Mathematicae PY - 1973 SP - 43 EP - 60 VL - 78 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-78-1-43-60/ DO - 10.4064/fm-78-1-43-60 LA - en ID - 10_4064_fm_78_1_43_60 ER -
Leszek Pacholski. On countably universal Boolean algebras compact classes of models. Fundamenta Mathematicae, Tome 78 (1973) no. 1, pp. 43-60. doi: 10.4064/fm-78-1-43-60
Cité par Sources :